# SDR SWAA2024090620931

- Difficulty date: July 31, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 65,251 hours, 39,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Sone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET LOCATED ON BS540 PLUS 6INCH AND RBL7 AT CENTER WING BOX.  REPLACED BRACKET LOCATED ON BS540 PLUS 6INCH AND RBL7 AT CENTER WING BOX IAW B737-700 SRM 51-10 -02-0G-0 ITEM 9; SRM 51-40-02-0G-0.CRACK LENGTH: 0.960 INCH TOOL USED DIGITAL CALIPER P/N: 500-197-30; S/N:B24000968; DUE DATE: 06/JUN/25.;[03] CERTIFIED CORRECTIVE ACTION 2
